# SDR DALA2021022401073

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 74,180 hours, 28,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION MAINTENANCE PITTING AT HOLES NR 2, 5, 7 AND 8, COMMON TO WING AND SKIN DRAG FITTING AND HOLE NR 13 WITH CRACK INDICATION.  REPAIRED PER ERA 590160-14.  (LP 1735905)
